They found something growing in the lungs

Mary

Moderator
Messages
7,953
Likes
16,463
Location
Southern California
Thanks, @HABS93, for keeping us posted. There are a lot of people pulling for you.
There really are a lot of us pulling for you :) Please keep us posted as you're able to -- my sister takes 5 mg. prednisone for rheumatoid arthritis and it does rev her up. My cat takes it too! (for IBD) and it helps with her appetite and symptoms. Take care --
 

HABS93

Senior Member
Messages
202
Likes
800
I like to think its nice to have this community in your deepest darkest days. Because as someone who enjoys being alone you don't want to be alone or sick. Fatigue is a worst feeling then the disease I have. Fatigue I've learned over the past year can take you away from who you are. So I always just to keep everyone suffering in mind here. Eventually I believe they will be a breakthrough
 

Wolfcub

Moderator
Messages
2,986
Likes
7,463
Location
SW UK
I've always quite liked having lots of quiet time alone. But when this illness hit early last year, suddenly being alone wasn't as much fun. This community really helped me very much; helped me tremendously, in fact. You all gave me somewhere to turn in difficult times, kindness and friendship, and that is priceless.

Wishing you all the very very best @HABS93 and in case you do get the munchies....here's :cookie::cookie::cookie::cookie::cookie:
 

HABS93

Senior Member
Messages
202
Likes
800
Anyone have their own experiences on Prednisone ? It makes my heart palpitations slightly worse but definitely feel my stomach is like nauseous but not bad like you can still function but the back of.your mind you know you feel Abit nauseous. Also my appetite has taken Abit of a dive I force eat but he full really easily. Even smoking weed doesn't really change this. Had to quit though for obvious reasons. Just feels.like this treatment is not helping at day 4.
 

Lisa108

Senior Member
Messages
475
Likes
1,485
@HABS93 , I think nausea is quite common with prednisone. Maybe ask your doc to precribe something to protect your stomach lining? Seems like a common co-treatment.

Hope you'll get a noticeable improvement soon. Hang in there!
And don't drop out suddenly, ask your doc if you'd need to taper off!!!

Best wishes!

ETA: Personal experience: I reacted negatively to the lactose content. Maybe check the list of ingredients...
 
Messages
89
Likes
291
Location
Northern California
Hi, @HABS93!

I've been meaning to reach out to you since your diagnosis, but I haven't had the time or energy to adequately express myself.

For now, I can at least let you know about my experiences with prednisone, which was used to treat and try to control autoimmunity prior to my ME/CFS diagnosis.

First, 30mgs is NOT a very high dose (which is a good thing), AND you've been VERY sick for over a year, so it's gonna take some time for you to feel a difference.

On a related note, I hope you are resting, resting, testing, while the prednisone is at work.

Forgive me if that makes you roll your eyes. I am the "big sister," in my family and I just can't help caring about and fussing over others. I worry about you!

As you know, Pednisone is a type of steroid, and it may make you feel "amped up," in the weeks to come, so your palpitations are not surprising.

However, Sarcoidosis can infiltrate the heart, and one of the things I've been meaning to ask you is if you've been evaluated by a cardiologist.

The "gold standard of care" in the U.S. for suspected Sarcoidosis of the heart is a dedicated "Cardiac MRI." So ... If your palpitations continue or worsen you may want to ask your pulmonologist for a referral to a cardiologist.

The results of the exercise stress test you did a while back could also be informative. Do you have a copy of the report?

There's so much more I'd like to ask you about, but I'm preparing to take my elderly mother to the doctor this week, so I have to go for now!

I hope you feel a be better this week! I will check back in a few days!

My best!
Z
 

HABS93

Senior Member
Messages
202
Likes
800
Thank you guys. Like a second family here .
I eat a normal amount but it's like.im forcing my stomach to accept the food. I thought the amount of food would absorp the 30mg. I have gone for a four hour walk though yesterday been awhile since I moved. I didn't crash but I felt weird .
Will ask my doctor about that though thank you! It says appetite increaser so I'm surprised my high metabolism body isn't craving more food ? !
Thank you Zebra I appreciate your opinion and very much love going to you and your mother. I hope you get some good news !
 

HABS93

Senior Member
Messages
202
Likes
800
You might find that your body adjusts to it after a while, @HABS93. I often find the first seven to 10 days on a new med makes me feel a bit rubbish, but then it fades out. Fingers crossed, anyway!
Interesting take. I was thinking that as well. Get to ten days and see how it is. I gotta learn patience. I've lost all of it with this disease
 

HABS93

Senior Member
Messages
202
Likes
800
Hi, @HABS93!

I've been meaning to reach out to you since your diagnosis, but I haven't had the time or energy to adequately express myself.

For now, I can at least let you know about my experiences with prednisone, which was used to treat and try to control autoimmunity prior to my ME/CFS diagnosis.

First, 30mgs is NOT a very high dose (which is a good thing), AND you've been VERY sick for over a year, so it's gonna take some time for you to feel a difference.

On a related note, I hope you are resting, resting, testing, while the prednisone is at work.

Forgive me if that makes you roll your eyes. I am the "big sister," in my family and I just can't help caring about and fussing over others. I worry about you!

As you know, Pednisone is a type of steroid, and it may make you feel "amped up," in the weeks to come, so your palpitations are not surprising.

However, Sarcoidosis can infiltrate the heart, and one of the things I've been meaning to ask you is if you've been evaluated by a cardiologist.

The "gold standard of care" in the U.S. for suspected Sarcoidosis of the heart is a dedicated "Cardiac MRI." So ... If your palpitations continue or worsen you may want to ask your pulmonologist for a referral to a cardiologist.

The results of the exercise stress test you did a while back could also be informative. Do you have a copy of the report?

There's so much more I'd like to ask you about, but I'm preparing to take my elderly mother to the doctor this week, so I have to go for now!

I hope you feel a be better this week! I will check back in a few days!

My best!
Z
Also to add on. My palpitations apparently we're early beats and it's not a big deal. Even though certain things cause a spike in the heart and that causes more palpations which I know are not healthy. So I don't know what to do about that. The ECG shower no abnormalities so idk if the sarcoidosis traveled to other organs or we just can see it.
My stress test of course I passed it but I don't feel good doing it and I felt lightheaded after so they dismissed it as fine . The confusion is fatigue from exertion means you can get the body up there but it won't last. I have 0 stamina . Maybe the sarcoidosis of the lungs has causes breathing problems which means lack of oxygen in the blood ? Causing fatigue and many different symptom's? Just speculation at this point.
 

HABS93

Senior Member
Messages
202
Likes
800
Im pretty worried right now. Im going to have go back to work with this plus my symptom's on this medication. I'm really good at getting through things but there's no signs of this going anywhere. I've researched this illness and haven't found alot of stories or people getting over this. And the ones that did didn't have symptom's so basically its most likely it's chronic fatigue + Sarcoidosis which is worse sentence than anything else. I pray for everyone but my mood is rock bottom .
 

HABS93

Senior Member
Messages
202
Likes
800
I was wondering about that as well.

This website talks about treatment protocols for Sarcoidosis. Perhaps some of these other medications would help with the ME/CFS as well if you don't get relief on your current protocol.
Interesting find. I guess in November we will see what's going on. I use the term most likely because I haven't had a good day in a longtime. There's still a chance though that fatigue can be caused by sarcoidosis. Until I know it's gone . And only if that happens would I be able to rule that out
 
Messages
50
Likes
72
Im pretty worried right now. Im going to have go back to work with this plus my symptom's on this medication. I'm really good at getting through things but there's no signs of this going anywhere. I've researched this illness and haven't found alot of stories or people getting over this. And the ones that did didn't have symptom's so basically its most likely it's chronic fatigue + Sarcoidosis which is worse sentence than anything else. I pray for everyone but my mood is rock bottom .
Hang on in there mate, been following your story and you’ve been such an inspiration with your positive attitude throughout it all!

The good thing is you’re still young so you can fight this and I genuinely think you can beat it. Everyone in here is clearly rooting for you! :)